Hello nangoodnight. Not certain how long, and how much Remeron you are currently taking. I would taper it. I currently am on Mirtazapine (Remeron) and if I take it later than normal, by a few hours, I don't notice much of a difference. I know that if I do happen to take it much later than my normal time, I become anxious and so on and so forth. I'd taper it. And let your doctor(s) known, so they at least are onto your situation. I find it to be a very kind/good medication for me. side effects are minimal. Just an increse in weight. the best to you.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 1 answer
Posted 21 May 2012 • 4 answers
Posted 13 Jan 2016 • 0 answers
Posted 25 Jan 2016 • 2 answers
Posted 20 May 2016 • 1 answer